The MathNet Korea
Information Center for Mathematical Science


Information Center for Mathematical Science

Tokyo Journal of Mathematics
( Vol.7 NO.1 / 1984 )
home Classification of Periodic Maps on Compact Surfaces: II
Pages 249-285
Kazuo Yokoyama,
home Alexander Ideals of Graphs in the 3-Sphere
Pages 233-247
Shin'ichi Suzuki,
home On Normal Integral Bases
Pages 222-231
Fuminori Kawamoto,
home The Grothendieck Group of a Finite Group Which is a Split Extension by a Nilpotent Group
Pages 215-219
Tadashi Mitsuda,
home Uniserial Rings and Skew Polynomial Rings
Pages 209-213
Takashi Mano,
home On Certain Infinite Dimensional Contragredient Modules
Pages 199-208
Hideki Sawada,
home On Finiteness of the Numbers of Euclidean Fields in Some Classes of Number Fields
Pages 183-199
Shigeki Egami,
home A Note on the Differential of the Exponential Map and Jacobi Fields in a Symmetric Space
Pages 177-181
Hajime Taniguchi,
home Non-Expansive Attractors with Specification
Pages 161-176
Motomasa Komuro,
home A Remark on a Theorem of B.T. Batikyan and E.A. Gorin
Pages 157-160
Osamu Hatori,
home Boundary Regularity for Minima of Certain Variational Integrals
Pages 147-156
Atsushi Tachikawa,
home On Peak Sets for the Real Part of a Function Space
Pages 141-146
Shinya Yamaguchi, Junzo Wada,
home Weighted Norm Inequalities for Certain Pseudo-Differential Operators
Pages 129-140
Sei-Ichi Nishigaki,
home Asymptotic Behavior of Nonexpansive Mappings and Some Geometric Properties in Banach Spaces
Pages 119-128
Tomoyuki Fujihira,
home Mixed Problem for Weakly Hyperbolic Equations of Second Order with Degenerate First Order Boundary Condition
Pages 61-98
Masaru Taniguchi,
home Expansion of the Solutions of a Gauss-Manin System at a Point of Infinity
Pages 1-60
Masatoshi Noumi,
home A Construction of the Fundamental Solution for the Relativistic Wave Equation, I
Pages 99-117
Hiroshi Watanabe, Yusuke Ito,